# SDR MZZA96226

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION  ON A/C AT AIR ASIA, BULGE WAS FOUND ON TAIL SKID COMPARTMENT CUTOUT AT REAR POSITION. THE CORRODED ANGLE WAS REMOVED REPAIRED PER B727 SRM 51-40-3 FIG 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 840803 9SEQ NR 01151).  (M)
